# SDR CA150901004

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED THAT ON DESCENT BOTH ENGINES TORQUE FLUCTUATING BETWEEN 20 PERCENT -7 PERCENT WHILE OTHER ENGINE PARAMETERS WERE SAID TO BE STABLE.  EVENT LASTED APPROXIMATELY 3 MINUTES AND THE ACFT WAS REPORTED TO BE, FISH TAILING, DURING THAT EVENT.  THE ACFT LANDED SAFELY.  FIELD SERVICE REP. IS TROUBLESHOOTING WITH THE CUSTOMER.
